# SDR UHLA2014012100040

- Difficulty date: January 21, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 11,086 hours, 8,501 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Door
- Part number: 17086668403
- Condition: Corroded
- Location: Lavatory Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT LAV SERVICE DOOR INTERNALLY.  R & R LAVATORY SERVICE DOOR.
